Skip to main content

Spectral theory of random operators

Searching for OpenAIRE data...

Publications

On the Wegner Orbital Model

Author(s): Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin
Published in: International Mathematics Research Notices, 2017, ISSN 1073-7928
DOI: 10.1093/imrn/rnx145

Matrix regularizing effects of Gaussian perturbations

Author(s): Michael Aizenman, Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin
Published in: Communications in Contemporary Mathematics, Issue 19/03, 2017, Page(s) 1750028, ISSN 0219-1997
DOI: 10.1142/S0219199717500286

ON THE CRITICAL POINTS OF RANDOM MATRIX CHARACTERISTIC POLYNOMIALS AND OF THE RIEMANN ξ-FUNCTION

Author(s): Sasha Sodin
Published in: The Quarterly Journal of Mathematics, 2017, Page(s) 1-28, ISSN 0033-5606
DOI: 10.1093/qmath/hax033

Fluctuations of Interlacing Sequences

Author(s): Sasha Sodin
Published in: Zurnal matematiceskoj fiziki, analiza, geometrii, Issue 13/4, 2017, Page(s) 364-401, ISSN 1812-9471
DOI: 10.15407/mag13.04.364

A limit theorem for stochastically decaying partitions at the edge

Author(s): In-Jee Jeong, Sasha Sodin
Published in: Random Matrices: Theory and Applications, Issue 05/04, 2016, Page(s) 1650016, ISSN 2010-3263
DOI: 10.1142/S2010326316500167

Real eigenvalues in the non-Hermitian Anderson model

Author(s): Ilya Goldsheid, Sasha Sodin
Published in: The Annals of Applied Probability, Issue 28/5, 2018, Page(s) 3075-3093, ISSN 1050-5164
DOI: 10.1214/18-AAP1383

A lower Wegner estimate and bounds on the spectral shift function for continuum random Schrödinger operators

Author(s): Martin Gebert
Published in: Journal of Functional Analysis, Issue 277/11, 2019, Page(s) 108284, ISSN 0022-1236
DOI: 10.1016/j.jfa.2019.108284

Nonconventional random matrix products

Author(s): Yuri Kifer, Sasha Sodin
Published in: Electronic Communications in Probability, Issue 23, 2018, ISSN 1083-589X
DOI: 10.1214/18-ECP140

On determinants identity minus Hankel matrix

Author(s): Emilio Fedele, Martin Gebert
Published in: Bulletin of the London Mathematical Society, Issue 51/4, 2019, Page(s) 751-764, ISSN 0024-6093
DOI: 10.1112/blms.12271

On Percolation of Two-Dimensional Hard Disks

Author(s): Alexander Magazinov
Published in: Communications in Mathematical Physics, Issue 364/1, 2018, Page(s) 1-43, ISSN 0010-3616
DOI: 10.1007/s00220-018-3193-x

A Convergent $$\varvec{\frac{1}{N}}$$ 1 N Expansion for GUE

Author(s): Offer Kopelevitch
Published in: Annales Henri Poincaré, Issue 19/12, 2018, Page(s) 3883-3899, ISSN 1424-0637
DOI: 10.1007/s00023-018-0727-x

The KPZ Equation and Moments of Random Matrices

Author(s): VADIM GORIN, SASHA SODIN
Published in: Zurnal matematiceskoj fiziki, analiza, geometrii, Issue 14/3, 2018, Page(s) 286-296, ISSN 1812-9471
DOI: 10.15407/mag14.03.286